# SDR SWAA2024102953911

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 55,807 hours, 29,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT TRAILING EDGE FLAP HAS EVIDENCE OF DELAMINATION TSR # 20244007602<[01] C/W EA 24-157-02971 OKAY FOR CONT SERVICE
